Jump to content

Do Symptoms Before Taper Always Mean Tapering Will Be Rough?


[he...]

Recommended Posts

I'm just wondering. Anxiety and some insomnia started before I ever started tapering. Has anyone also experienced this, which I understand to be tolerance or relative withdrawal, and not suffered the whole way down? Is it possible dropping the rate would ease anything?

 

As for me, I have tapered between 6 and 8% every 2 weeks since I realized I was dependent and possibly in tolerance and started a cut and hold back in September. This became a dry DMT by November at the equivalent of 6.3% every 2 weeks. Recently I've dropped to the equivalent of 6.1% every 2 weeks when symptoms got worse. It has helped, but I still have some degree of symptoms every day. Usually now it's anxiety and GI (bloating and gas) in the afternoon and evening and sometimes a fog or heavy-headedness of some sort in the morning. My symptoms seem to trade off too, so if one goes away, another will take over.

Link to comment
Share on other sites

I’m sorry you haven’t received any responses to your questions, hereforhelp.  We may not have any currently active members who meet the specific criteria you are seeking in respondents.  Here are my thoughts based on what I’ve read here on the forum and elsewhere.

 

Re: your question “Do symptoms before taper always mean tapering will be rough?” …

 

Not necessarily.  The primary goal of tapering is to keep withdrawal symptoms tolerable by making ‘small enough’ reductions in dose at a ‘gradual enough’ rate.  Note that ‘tolerable symptoms’ does not mean no symptoms.

 

Re: your question “Is it possible dropping the rate would ease anything?” …

 

Yes.  Indeed, you have already discovered this yourself. 

 

PS Your efforts to help other members by responding to their posts are much appreciated.

 

 

Link to comment
Share on other sites

Thanks for your response, Libertas.

 

I just wondered if I was already having symptoms, which as far as I can tell means I'd hit tolerance, if I could ever expect my symptoms to be much better than what they were before I started tapering. It's true that dropping my rate eased some symptoms that had increased. I just wonder if slowing down even more, as some have suggested to me, would even help anything if I already had a baseline of symptoms before starting the taper. I'd assume not by much.

 

I'm more than happy to help wherever I can.

Link to comment
Share on other sites

Hi,

 

I know I was in inter-dose WD and likely also tolerance when I started my taper. After my experience and seeing others' experiences, I'm not sure one can predict how the taper will go for an individual.

 

I had what I consider a very mild taper and post benzo period. I'm thrilled to be off the benzos, do not miss them at all. I can tell, even though everything was mild that I am still having some improvements, but I have to think about that to notice it. Still, it is nice to know things do seem to keep getting better.

 

Benzos are not something I think about every day now and I'm just more living my life. In retrospect, I tried hard not to worry about how long I tapered and I did slow down a few times. I'm not sure if it made a difference but know it does to many others here.

 

I wish you the best success with your taper and really, it is wonderful to be done with the benzos.

Link to comment
Share on other sites

Thank you for your reply, 3BNN1EE2JG. So glad you're off, had a mild taper and acute period, and are feeling better.
Link to comment
Share on other sites

I was always expecting symptoms to come in proportional mathematical ways but I don't think they do.

 

I reduced 40% of my dose in the first month by inpatient, and it never hurt like I would expect.

 

I crossed to Librium though and I think that helped.

Link to comment
Share on other sites

Right, symptoms never seem to play by any hard and fast rules. They do as they please. Glad you were able to taper off, drad dog. Hope you're doing well now.
Link to comment
Share on other sites

×
×
  • Create New...